Review: could Restasis cause Gouty tophus?
Summary: there is no Gouty tophus reported by people who take Restasis yet. We study 4,353 people who have side effects while taking Restasis from FDA and social media. Find out below who they are, when they have Gouty tophus and more.
You are not alone: join a support group for people who take Restasis and have Gouty tophus >>>
Personalized health information: on eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 66 million people have used us. 200+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Restasis has active ingredients of cyclosporine. It is often used in dry eyes. (latest outcomes from 4,495 Restasis users)
Gouty tophus (a deposit of urates in the skin and tissue around a joint or in the external ear) has been reported by people with gout, pain, high blood pressure, type 2 diabetes, rheumatoid arthritis. (latest reports from 138 Gouty tophus patients)
On May, 13, 2015: No report is found
Do you have Gouty Tophus while taking Restasis?
You are not alone! Join a support group on :
- support group for people who take Restasis
- support group for people who have Gouty Tophus
Recent conversations of related support groups:
Browse all Restasis side effects:
Drugs that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- If restasis is causing my ptosis will my eyelid get better when i stop using restasis?
My doctor prescribed Restasis for my dry eyes after I had PRK eye surgery. My eye is droopy now and the condition is called ptosis. I am wondering when I stop using Restasis if my eyelid will go back to normal.
- Can restasis cause cancer?
I had a normal WBC until I started restasis. then developed 2 malignant melanomas and then CLL. was on restasis for 2.5 years. there must be others who have developed cancer after starting restasis.
- Why do my gums hurt especially at night?
I got my teeth whitened a year ago and my gums have been hurting ever since. The pain gets worse starting in the afternoon and by the time I go to bed they are killing me! My dentist said it's not from the whitening. He had the nerve to tell me it was psychotic. Has anyone else had this problem? It ...
- Does cyclosporin cause infertility/ lack of libido in women
have been on cyclosporine for 7 years and have noticed a decrease in libido and also wondering if this medication is going to affect my fertility as i'm only 29.
- What are the benefits of topamax, does it work well
I am medication sensitive and have severe side effects with Bi-polar meds. I have severe anxiety/panic disorder, hypo-thyroid, PTSD, and Bulimia when anxiety hits. I must take Zofran in order to eat and keep food down. I was on Topamax and it seemed to help with my eating disorder but caused memory ...
More questions for: Restasis, Gouty tophus
You may be interested at these reviews (Write a review):
- Restasis and persistant cough
After being prescribed restasis to address a dry-eye condition, I seemed to develop a severe cough and pneumonia-like symptoms. After three antibiotic prescriptions, my " pneumonia" refused to leave me. Finally, I guessed that it may be my using restasis, since that was the only real change I had ...
- Restasis and sudden vision loss
After taking Restasis for one week, I had sudden vision loss while driving and pain in right eye. My vision returned in about two hours.
- Migraine with dyazide
Took Dyazide for blood pressure escalating due to Cyclosporine. Have history of bad migraines but have not had them routinely for many years. Within 24 hours of starting treatment with Dyazide, severe headache began that lasted throughout the day and eventually led to ER treatment. Was told to no ...
More reviews for: Restasis, Gouty tophus
Comments from related studies:
From this study (5 days ago):
I have been taking a very low dosage of neoral for guttate psoriasis for the last 2 months and I haven't felt myself. I've been feeling very down n emotional and I struggle with getting up to do the normal everyday things in life, I've decided to wean myself of this medication to see if it makes a difference to how I'm feeling.
From this study (2 months ago):
Have had both knees replaced within the last 10 months. Had reaction to the pain meds Oxycodone, Hydrocodone, and Tramadol with the first knee - very severe anxiety. Ended up in the mental health hospital and put on Remeron,(for sleep and PTSD) the Remeron causes restless legs so added Gabapentin 300mg at night, and also Buspar for anxiety. That was back in August 2014. I am still suffering much anxiety. Is worst in the morning, I get better late afternoon. I take the Naproxen and Buspar in the morning...starting to wonder if they are interacting!
From this study (2 months ago):
I have muscle cramps and spasms especially walking up stairs or walking too far. I have nerve problems that get under my finger nails and toe nails. Also, burning pain in my neck and low back, feels like it's on fire. Pins and needles going down arms and legs. I have a very large tumor in the hole of my throat possibly a Thymoma. I know I had the West Nile virus twice it, never diagnosed because I thought I had the flu. A virus settled in my neck for a few months and then in my low back again for a few months. I had a fever and chills, flu like symptoms. The second time was pretty much the same only no where near as bad. I do have tmj however now my neck, jaw, and throat go into spasms as well. I have a hard time breathing. Possible lupus. Prednisone makes everything work, my bladder, bowels, and my breathing is better, I scrapped my arm about three times now and the blood is black. I am totally exhausted and can't get enough rest. Rwd is high. I am allergic to just about all antibiotics. Which I never was before the ten years maybe. Now, I am also allergic to shrimp. I have only found one sinus pill that works Tylenol daytime. The other ones make me worse. I think I have a systemic infection that is making me have additional periferal neuropathy. I have had many uti's.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.